# SDR DXTA200400504

- Difficulty date: December 30, 2004
- Submitted: January 5, 2005
- Operation: Air carrier
- Aircraft: N918QS
- Make and model: Cessna 750
- Aircraft serial: 7500223
- Aircraft time: 1,593 hours, 930 cycles
- System (JASC): 2140 · Heating System
- Part: Acm
- Part number: 73838433
- Part serial: 200212115
- Condition: Odor
- Part time: 1,593 hours, 930 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

AT FL 410, CREW AND PAX SMELLED FUMES IN THE GALLEY AREA AND COCKPIT.  SMELL DIMINISHED IN CABIN AREA.  SMELL WAS INTERMITTANT FOR 30 MINUTES DURING DESCENT.  SMELL WENT AWAY WHEN COCKPIT PAC WAS TURNED OFF.  COCKPIT PAC WAS TURNED OFF DUE TO LOSS OF TEMPERATURE CONTROL.  DURING DESCENT, TEMP IN DUCT REMAINED AT 110 DEGREES AND WOULD NOT COOL DOWN.  REMOVED AFT ACM AND INSTALLED AN OVERHAULED UNIT IAW CH 21-11-00 OF THE CE750 MM LEAK CHECK AND OPS CHECK GOOD.
